Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 268683, 3 pages
http://dx.doi.org/10.1155/2011/268683
Editorial

BCK-Algebras and Related Algebraic Systems

1Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Algebra and Geometry, Faculty of Sciences, Palacky University (UP), 771 47 Olomouc, Czech Republic
3Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
4Department of Mathematics Education, Chinju National University of Education, Chinju 660-756, Republic of Korea
5Department of Mathematics, Hubei Institute for Nationalities, Enshi, Hubei 445000, China
6Department of Computer Science, The Bucharest Academy of Economic Studies, 010374 Bucharest, Romania

Received 5 November 2011; Accepted 10 November 2011

Copyright © 2011 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. S. Huang, BCI-Algebra, Science Press, Beijing, China, 2006.
  2. A. Iorgulescu, Algebras of Logic as BCK Algebras, Editura ASE, Bucharest, Romania, 2008.
  3. J. Meng and Y. B. Jun, BCK-Algebras, Kyung Moon Sa Co., Seoul, Korea, 1994.
  4. J. Neggers, S. S. Ahn, and H. S. Kim, “On Q-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 12, pp. 749–757, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. R. DeMeyer, T. McKenzie, and K. Schneider, “The zero-divisor graph of a commutative semigroup,” Semigroup Forum, vol. 65, no. 2, pp. 206–214, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Markus, “Quadratic differential equations and non-associative algebras,” vol. 45 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1960, pp. 185–213. View at Google Scholar · View at Zentralblatt MATH
  8. H. S. Kim and Y. H. Kim, “On BE-algebras,” Scientiae Mathematicae Japonicae, vol. 66, no. 1, pp. 113–116, 2007. View at Google Scholar · View at Zentralblatt MATH
  9. S. S. Ahn and K. S. So, “On ideals and upper sets in BE-algebras,” Scientiae Mathematicae Japonicae, vol. 68, no. 2, pp. 279–285, 2008. View at Google Scholar · View at Zentralblatt MATH
  10. S. S. Ahn and K. S. So, “On generalized upper sets in BE-algebras,” Bulletin of the Korean Mathematical Society, vol. 46, no. 2, pp. 281–287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH